# SDR FDEA202310021682

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300*
- Aircraft serial: 774
- Aircraft time: 36,601 hours, 20,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960650002
- Part serial: FH1215
- Condition: Corroded
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP O/B END T/E SKIN CORRODED AND DISCHARGER FITTING FOUND BROKEN  REPAIRED THE CORRODED SKIN AT LH WING O/B FLAP O/B END T/E PER EA:6-5750-T0376427 P1.    TITLE: WINGS - FLIGHT SURFACES - LH O/B FLAP, OUTER TRAILING EDGE, UPPER SKIN   CORROSION UNDERNEATH STATIC DISCHARGER - TRIMOUT/DOUBLER REPAIR AND REPLACED   BROKEN STATIC DISCHARGER BASE(FITTING) PER A300-600 AMM23-61-21-04.THIS IS CAT A REPAIR,   IT IS MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 5750/5973 FOR WORK DETAILS.
